On the Busy Periods of Single-Server Queues with Poisson Input and General Service Times
Operations Research · 1976 · Volume 24 · Issue 3
Abstract
We consider a single-server queue with Poisson input and general service times and determine the following probabilities: the probability that a busy period has length ≦ x and the maximal queue size during the busy period is ≦ k , and the probability that a busy period has length ≦ x and the maximal virtual waiting time during the busy period is ≦ y .
Enable JavaScript for citation tools and additional paper interactions.